# SDR CALA9800558

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 6 FLAP TRACK FORWARD ATTACH FITTING AT BOTTOM OF WING CORRODED AT INBOARD FACE.  THE FITTING WAS REMOVED AND REPLACED IAW OVERHAUL MANUAL 20-50-01.
